VALKYRIA-
30,000-39,999 SparkPoints 38,829
SparkPoints
 

Blegh

Friday, January 12, 2018

The oral diabetes medication I was prescribed — glipizide — has caused uncontrollable vomiting and diarrhea (which metformin did too). So I had to stop taking it. And my blood sugar is still way too high. And I’m still eating well, using the elliptical every day, and it’s still not going down 😣

I have an appointment Monday with the endocrinologist... hopefully they will give me an injectable med (and maybe just straight insulin at this point) to get my numbers down.

The good news is: my pants are becoming increasingly loose and my rings are all falling off. I haven’t weighed in since last year, but I’ll find out Monday whether I’ve lost weight.

Share This Post With Others
Member Comments About This Blog Post
  • GRALAN
    Glipizide does the same for me. I now am finding help with Metformin on low dose. And as USMAWIFE suggested, I've been trying to do about a 1/4tsp or so of cinnamon a day - often put on some food or in a beverage. It goes okay with espresso, hot chocolate, or eggnog. hahahahahahaha

    emoticon Keep hanging in there.
    281 days ago
  • KIPPER15
    Hope the doctor can come up with a solution for you. emoticon
    282 days ago
  • 1FARMER
    You are doing the right thing and staying on top of the high number. I'm sure the doctor will have
    advice on what to do next. I'm happy to hear you are seeing NSV in your clothes becoming loose. Prayers and hugs to you. emoticon emoticon emoticon emoticon emoticon
    283 days ago
  • 1CRAZYDOG
    glad you're seeing the Dr. Sorry you're feeling so poorly! But it's good you stopped w/the medication.
    283 days ago
  • GOALCXXV
    I am so sorry you are having such a hard time with your medications. I hope that the endocrinologist is able to find a solution to this serious problem. ((hugs))
    283 days ago
  • SUNSHINE6442
    I had the same problem with Metformin and my Endocrinologist said to take the Metformin with a fatty food...that solved the problem. Metformin need to be taken with food always, not on an empty stomach.
    283 days ago
  • THROOPER62
    emoticon
    283 days ago
  • USMAWIFE
    try a bit of cinnamon with each meal.. either directly on your food or through capsules, that will help your sugar levels google the benefits of cinammon
    283 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by VALKYRIA-